Scalar operators equal to the product of unitary roots of the identity operator

  • Yu. S. Samoilenko Iн-т математики НАН України, Київ
  • D. Yu. Yakymenko Iн-т математики НАН України, Київ


We study the set of all $\gamma \in \mathbb{C}$ for which there exist unitary operators $U_i$ such that $U_1U_2 ... U_n = \gamma I$ and $U_i^{m_i} = I$, where $m_i \in \mathbb{N}$ are given.
How to Cite
Samoilenko, Y. S., and D. Y. Yakymenko. “Scalar Operators Equal to the Product of Unitary Roots of the Identity Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 819-25,
Research articles